# SDR REXA2016062301259

- Difficulty date: June 23, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN LT SIDEWALL SEAT RAIL NR 3 HAS MULTIPLE AREAS OF CORROSION AND GOUGES.  R & R SEAT RAIL NR 3 IAW AMM-53-01-11-420-001.
